MAUDE Adverse Event Report: MEDCAD ACCUSHAPE; PEEK PATIENT SPECIFIC CRANIAL IMPLANT

MEDCAD ACCUSHAPE; PEEK PATIENT SPECIFIC CRANIAL IMPLANT
Model Number MC-SPK40
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 10/07/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Three attempts to obtain information such as the weight of the patient, nature of the infection, and date of the explant from the sales representative; however, the details were not provided.It was only reported that the implant was explanted prior to (b)(6) 2022 and no exact date was provided.
 
Event or Problem Description
It was reported that the accushape peek cranial implant would be explanted.The details and nature of the event are unknown.

Brand Name
ACCUSHAPE
Common Device Name
PEEK PATIENT SPECIFIC CRANIAL IMPLANT
Manufacturer (Section D)
MEDCAD
501 south second ave
suite a1000
dallas TX 75226
Manufacturer (Section G)
MEDCAD
501 south second ave
suite a1000
dallas TX 75226
Manufacturer Contact
madeline bowie
501 south second ave
suite a1000
dallas, TX 75226
2142648864
MDR Report Key15589364
Report Number3009196021-2022-00009
Device Sequence Number2761862
Product Code GXN
UDI-Device Identifier00810007630120
UDI-Public(01)00810007630120(10)227008NIC
Combination Product (Y/N)Y
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
K110684
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 10/12/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberMC-SPK40
Device Catalogue NumberMC-SPK40
Device Lot Number227008NIC
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/14/2022
Initial Report FDA Received Date10/12/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured07/13/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age36.8 YR
Patient SexMale